On the Characteristic Properties for Subclasses of the Higher Derivative of Analytic Functions

Authors

  • Kassim A. Jassim Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Zainab H. Mahmood Department of physical, College of Science, University of Baghdad, Baghdad, Iraq
  • Buthyna N. Shihab Department of Mathematics, College of Education Abn-Alhaithem for pure Sciences, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2020.61.12.25

Keywords:

Multivalent function, Analytic function, Starlike function, Convex function

Abstract

In the present paper, we introduce two subclasses, S*C(,,g,s,d) and  TS*C(, ,g, s,d), of analytic functions . Coefficients bounds for these subclasses are calculated.

The main purpose of this article is to originate characteristic properties of the functions in the above subclasses.

Downloads

Download data is not yet available.

Downloads

Published

2020-12-30

Issue

Section

Mathematics

How to Cite

On the Characteristic Properties for Subclasses of the Higher Derivative of Analytic Functions. (2020). Iraqi Journal of Science, 61(12), 3372-3378. https://doi.org/10.24996/ijs.2020.61.12.25

Similar Articles

1-10 of 469

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)